# SDR C2XA99IA434

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: S5367131831001
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND SERVICE DOOR THRESHOLD PLATE CORRODED.  REMOVED AND REPLACED THRESHOLD PLATE IAW SRM 51-25-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
